# SDR WWMA9700075

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: C565M1
- Condition: Defective
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, CREW EXPERIENCED AN UNCOMMANDED FLAP EXTENSION OF APPROXIMATELY 3 DEGREES, 2 DIFFERENT TIMES WHILE CLIMBING AT 160 KNOTS.  REPLACED THE LEFT FLAP POTENTIOMETER.
